single-jc.php

JACIII Vol.9 No.5 pp. 506-510
doi: 10.20965/jaciii.2005.p0506
(2005)

Paper:

On Lukasiewicz Modifier Logic

Jorma K. Mattila

Laboratory of Applied Mathematics, Lappeenranta University of Technology, P.O. Box 20, FIN-53851 Lappeenranta, Finland

Received:
April 8, 2005
Accepted:
April 28, 2005
Published:
September 20, 2005
Keywords:
modifier, Zadeh algebra, modifier algebra, Lukasiewicz' logic
Abstract

Algebras of so-called simple modifiers are considered, we create a logical system of modifiers based on Lukasiewicz’ many-valued logic together with modifier algebras, then we find connections to graded modalities.

Cite this article as:
Jorma K. Mattila, “On Lukasiewicz Modifier Logic,” J. Adv. Comput. Intell. Intell. Inform., Vol.9, No.5, pp. 506-510, 2005.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Mar. 05, 2021